MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

Medline Industries, LP MEDLINE; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while suctioning, hub of catheter broke off and lodged in vent circuit.".
 
Additional Manufacturer Narrative
The account reported finding "cath broke off," and the complaint states that rt needed to use forceps to retrieve the broken piece before it reached patient; no injury was reported.No sample or photo was received for the investigation; based on the vendor's response, the dhr was reviewed along with the incoming inspection and shipping records and no similar abnormalities were found, all equipment process parameters were observed to comply with standard requirements, and the adhesive used was within its validity period and meets the usage standard.Due to not receiving the actual sample, medline was not able to confirm what may have caused the issue.The cause is unconfirmed, sample required to determine cause, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50946718
Report Number1417592-2026-54321
Device Sequence Number15836363
Product Code OFR
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNCPDS14
Device Lot Number06925080011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown